# SDR CALA2023041901150

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 115,641 hours, 17,743 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Door
- Part number: 311T3065135
- Condition: Missing
- Location: Lhr Runway
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, P
- Precautionary procedure: K

## Discrepancy

DUE TO REPORT OF A PANEL FOUND ON 9R AT LHR, ACCOMPLISH A GVI OF THE AIRCRAFT FOR ANY MISSING PANELS "P" AND "F". SEE GMM 02-30-95 FOR PDA PROGRAM LHRMM WENT TO AIRSIDE OPS TO COLLECT PANEL, SEE PHOTOS ATTACHED, THIS PARTS MEASURES 8"X7" IN ITS LONGEST SIDE AND IT FALLS UNDER ADDED IMAGES IT SHOULD BE ENGINE PYLON PANEL 436BL OR 446BL DEPENDING ON CATEGORY 2 OF PDA PROGRAM WITH UNDER 1 KG WEIGHT. WHICH ENGINE IT FELL FROM, P/N 311T3065-135. PANEL FOUND BENT AND WITH ONE LATCH MISSING. SEE IPC 54-53-01-01 ITEM 525 DETAILS CORRECTIVE ACTION: INSTALLED PANEL
